# SDR 2001UALA00428

- Difficulty date: April 4, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Aircraft time: 63,316 hours, 36,241 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 783 RT HAS A CRACK AT FIRST HOLE BELOW CABIN FLOOR LINE.   INSTALLED DOUBLER AND ANGLE REPAIR PER SRM 53-11-05 AND MM 53-11-08.  MAJOR REPAIR ACCOMPLISHED.
